# SDR CALA2017041701029

- Difficulty date: April 17, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 50,111 hours, 21,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON 2 SERVICE CHECK. DURING EMERGENCY LIGHTS OPS CHECK PTP DISPLAYED EPSU INT LOAD EMER L FAULT. WAITED A FEW HOURS.  ACCOMPLISHED OPERATIONAL TEST OF EMERGENCY LIGHTS REF MM 33-51-00, TEST OK.
